# SDR SIMA200209334

- Difficulty date: April 1, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON GALLEY CENTER FLOOR SUPPORT BEYOND SRM LIMITS AFTER BLENDING.  REMOVED CORRODED GALLEY CENTER FLOOR SUPPORT.  INSTALLED NEW GALLEY CENTER BEAM.  WORK DONE IAW EMB 145, SRM 145/1142 CHAPTER 51, REV 17, 61-20-01, 51-20-03, 51-40-04, CPM 51-21-04, GST 1014/02, ITEM 10, AND STANDARD SRM PRACTICES.  (M)
